# SDR SA06080

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Engine: Cfmint CFM565B6
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1197
- Condition: Discharged
- Location: Aft Cabin
- Part time: 12,967 hours, 10,632 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED 2 AFT OVERHEAD EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFT EPSU IAW MM 33-51-38. OPERATIONAL CHECK GOOD.
